# SDR SWAA2023110705288

- Difficulty date: September 28, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED.<[01] REMOVED & REPLACED RH HORIZONTAL STABILIZER UPPER SLIDING SEAL REF. SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1 STEP 1 SHOULD READ:  REMOVED & REPLACED RH HORIZONTAL STABILIZER UPPER SLIDING SEAL REF. SRM 51-40-02-0G-0   PANEL WILL BE INSTALLED ON FAULT: TTG8Q00NKDUP;[03] VERIFIED STEP #2.
